Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Vaginal Discharge after a Laproscopic Hysterectomy and Cystocyl Repair
    avatar
    taylorfarmilette posted:
    Recently my mother underwent a Laproscopic Hysterectomy as well as having her bladder raised. One end was tied to her tailbone and the other to her cervix using a mesh bag.

    Four weeks later and my mother is still experiencing vaginal discharge. Fearing infection, the doctor prescribed her a very strong antibiotic to take over the course of 7 days. Although she is finished taking the medication, my mother is still having disharge. She described it as a "redish-pink tinged color".

    Is this normal? Has anyone else had this same surgery and experienced these same symtoms?

    Take the Poll

    Is still having vaginal dishcharge four weeks after undergoing a Laproscopic Hysterectomy normal? Especially after being on antibiotics?
    • Yes it is normal.
    • No it isnt normal.
    • Go to your doctor immediately.
    • The symptoms will subside eventually.
    vote
    View Poll Results
    Reply
     
    avatar
    georgiagail responded:
    It's not unusual to have a discharge for 4 to 6 weeks after this surgery. It's often described as a pinkish or light brown discharge. It's seen as part of the healing process.

    It becomes a concern if the discharge is bright red blood.

    Gail


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.